2017
Том 69
№ 9

All Issues

Shuvar B. A.

Articles: 7
Brief Communications (Ukrainian)

Two-Sided Approximation of Solutions of Boundary-Value Problems

Mentynskyi S. M., Shuvar B. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2005. - 57, № 2. - pp. 284–288

We propose a general scheme for the two-sided approximation of solutions of boundary-value problems for ordinary differential equations. This scheme involves a number of known and new two-sided methods. In our investigation, we use constructions of the Samoilenko numerical-analytic method together with the procedure of the construction of two-sided methods proposed by Kurpel’ and Shuvar.

Brief Communications (Ukrainian)

Aggregate-Iterative Methods for the Approximation of Solutions of Boundary-Value Problems

Kostyshyn L. P., Shuvar B. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2003. - 55, № 10. - pp. 1425-1431

We construct a special aggregate-iterative algorithm (a two-parameter method) for the iterative integration of a differential equation with two-point boundary conditions. We establish conditions for the convergence of this method and present partial cases of the two-parameter aggregate-iterative algorithm.

Article (Ukrainian)

Integral inequalities of the Bihari and Wendroff type

Shuvar B. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 4. - pp. 532 – 536

Article (Ukrainian)

Two-sided processes of successive approximations to solutions of equations with nonmonotone right sides

Kopach M. I., Shuvar B. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 5. - pp. 660—665

Article (Ukrainian)

Two-sided estimates of solutions of equations with operators, representable in generalized monotonic manner

Shuvar B. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 2. - pp. 260-265

Article (Ukrainian)

Two-sided Volterra-type integral inequalities with several independent variables

Kopach M. I., Shuvar B. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 6. - pp. 848-853

Article (Ukrainian)

On operator and integral inequalities

Kurpel N. S., Shuvar B. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 3. - pp. 386—390